I even skipped jelqing last night because I was too tired!
I have started taking L-ARginine regularly again and today was the first morning in a while that I took it. I’m wondering if this had anything to do with it;
What happened is that I tried to put my PM on, and though I wasn’t erect, I was fluffed. As soon as I got the strap around my shaft, I started getting more and more erect and puffed. It got ridiculously thick! So thick that I almost couldn’t pry the ring from the base of my unit. And it felt like it was still growing fatter. Man! I’m scared. I don’t want to get any thicker or I can say goodbye to bjs!
What could it be? L-Arginine? A day off since I started doing my 110 jegs in the hot shower dilligently? All of the above.
Sure, it looks cool to have a fat unit, but remember, I want LENGTH!!!
I have to go back and check to see if my girth went back down a bit.
Okay, it’s calmed down a little. I suppose this is a good thing, that my unit can keep expanding like that. In the meantime, I hope this will translate into some length gains for me.
Last time I measured I was at
6 15/16 BPEL
I think I might just be touching my wife’s CDS, so I need another inch to be able to really give it a good massage.
I’ve been drinking nearly 1 gallon of water a day and because my doc recently said my choleserol was too high, I’ve gone on a low fat, low carb, low chol diet. I’m wondering if this will all be good for my PE.